been on lexapro for about a year now, I barely ever get symptoms or flares, but I've been thinking of getting off this med for a while now( got every medical test under the sun, perfectly healthy). As of the past few weeks, it seems my vision has gotten bad and that when I look at things, they appear to move...Not like distinctly, but I feel that my eyes have a hard time adjusting which causes me to think it's moving. has anyone else had this symptom?
No, I'm saying that you could have an actual problem with the eye muscles that cause your visual sensations, or you could have another eye problem. You also could be having ocular migraines. Sometimes, ocular migraines have the symptom of waviness (if that's the correct word), similar to the heat waves that you see a good distance ahead of you on the highway, or just above a very hot vehicle. In fact, I believe that my anxiety was a result of ocular migraines, not the cause. Go through these threads. I just answered someone else's question about visual problems in this forum, but forgot to mention the heat wave-like movement to that person. You'll find the other symptoms that I've experienced and how I've handled them in my answer to that person. They're really no big deal any more, just a time-killing nuisance, but, boy, did they take some getting used to! Fear really kicks in that fight or flight mechanism. Adrenals, alert! Adrenals, charge! And then comes the onslaught, and you wonder if you're really going to die this time. One time, about the 3rd or 4th time, my co-workers and I all thought that I might be having a heart attack, so EMS hauled me off to the hospital, I was admitted and, for over $13,000.00, found out that it was ocular migraine, plus anxiety, plus a needed change in thyroid dosage. Oh, the embarrassment and expense! Later, we found out they were wrong about the thryoid dosage. Check out my comments to the other person, as they'll probably be of interest to you. I do think that you should definitely see an ophthalmologist, not an optometrist. Again, good luck. (In one of the first 3 or 4 pages of this forum, but don't remember which one.)
Checked it out, I'm quite impartial to it being an actual vision problem, But I'll definitely have it looked at. I've had all the symptoms imaginable, and have seen vision related symptoms occur in the past. We'll see.
I am on lexampro as well and have the same symptoms it's kinda freaky because you try to focus and shake out of it but just keeps happening I have very bad anxiety and have many physical symptoms like I'm shaking inside but I'm not really? Take some deep breaths in and tell your self that it's just anxiety and that there is absolutey nothing wrong the more you think about it the worse it becomes try and occupy your self i use my iPod and play games
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.